# SDR ASOA201001231

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 559+112, BETWEEN RBL 36 AND FLOOR SUPPORT SILL IS CORRODED.   FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-51-43.  FURTHER INESTIGATION OF CORROSION AT FS 559.00+112 BETWEEN RBL 36 AND FLOOR SILL, FOUND CORROSION TO BE MINOR SURFACE CORROSION ON CAP STRIP.   REMOVED CAP STRIP IAW SRM 51-42-06 AD 51-42-10.   REMOVED SURFACE CORROSION IAW SRM 51-21-6.  DEPTH OF MATERIAL REMOVED WAS .003" WHICH IS WITHIN ALLOWABLE DAMAGE LIMITS OF SRM 53-00-00.   ALODINED, PRIMED AND PAINTED CAP STRIP IAW SRM 51-25-06 AND 51-25-16.   INSTALLED CAP STRIP IAW SRM 51-42-06 AND 51-42-10.   APPLIED CORROSION INHIBITOR TO ALL AREAS IAW SRM 51-21-11.
